User menu

Bridging the gap between growth theory and the new economic geography: the spatial ramsey model

Bibliographic reference Boucekkine, Raouf ; Camacho Pérez, Maria del Carmen. Bridging the gap between growth theory and the new economic geography: the spatial ramsey model . In: Macroeconomic Dynamics, Vol. 13, no. 1, p. 20-45 (Février 2009)
Permanent URL
  1. Bandle Catherine, Pozio M. A., Tesei Alberto, The Asymptotic Behavior of the Solutions of Degenerate Parabolic Equations, 10.2307/2000679
  2. Beckmann Martin, A Continuous Model of Transportation, 10.2307/1907646
  3. Fujita, The Spatial Economy. Cities, Regions and International Trade. (1999)
  4. Fujita Masahisa, Thisse Jacques-Francois, Economics of Agglomeration : Cities, Industrial Location, and Regional Growth, ISBN:9780511805660, 10.1017/cbo9780511805660
  5. Gaines R.E, Existence of solutions to Hamiltonian dynamical systems of optimal growth, 10.1016/0022-0531(76)90029-6
  6. Hadamard, Lectures on the Cauchy Problem in Linear Partial Differential Equations. (1923)
  7. Isard, Spatial Dynamics and Optimal Space-Time Development. (1979)
  8. Krugman Paul, Increasing Returns and Economic Geography, 10.1086/261763
  9. Krugman Paul, On the number and location of cities, 10.1016/0014-2921(93)90017-5
  10. Krugman, The Self-Organizing Economy, Appendix: A Central Place Model. (1996)
  11. Mossay Pascal, Increasing returns and heterogeneity in a spatial economy, 10.1016/s0166-0462(02)00041-8
  12. Pao, Nonlinear Parabolic and Elliptic Equations. (1992)
  13. Puu Tonu, Outline of a Trade Cycle Model in Continuous Space and Time, 10.1111/j.1538-4632.1982.tb00050.x
  14. Raymond J. P., Zidani H., Pontryagin's Principle for State-Constrained Control Problems Governed by Parabolic Equations with Unbounded Controls, 10.1137/s0363012996302470
  15. Raymond, Differential and Integral Equations, 13, 1039 (2000)
  16. Ten Raa Thijs, The initial value problem for the trade cycle in euclidian space, 10.1016/0166-0462(86)90022-0
  17. Wen Guochun, Zou Benteng, Initial-irregular oblique derivative problems for nonlinear parabolic complex equations of second order with measurable coefficients, 10.1016/s0362-546x(98)00258-2
  18. Wen, Initial-Boundary Value Problems for Nonlinear Parabolic Equations in Higher Dimensional Domains. (2002)